# SDR REXA2013031100556

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 12,815 hours, 12,441 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED OBSERVER LIFE VEST IAW AMM 25-61-03.
